# SDR 08FDEA03403

- Difficulty date: August 13, 2008
- Submitted: August 19, 2008
- Operation: Air carrier
- Aircraft: N211FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22933
- Aircraft time: 25,992 hours, 17,439 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 65801552
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EXT FUSE NR 3 ENG FAN AIR EXH PORT ASSY IS FRETTED/CRACKED.  REMOVED AND REPLACED FAN AIR EXH POT ASSY REF SRM 51-30-2 PG 1-32, REF MM 51-20-151-7 PG 1-5, REF MM 36-00-001-2 PG 1-4.  THIS IS CLASSIFIED AS A MINOR REPAIR.
